MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Codes Perivalvular Leak (1457); Device Stenosis (4066)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd_1059 - vista nova study, patient site id: (b)(6).It was reported that on (b)(6) 2023, a 29mm navitor valve was chosen for implant using large flexnav delivery system.During procedure, the activated clotting levels were 248, 284s and heparin was given.A pre-implant balloon valvuloplasty was done with a 24mm non-abbott balloon.The valve partially re-sheathed one time due to the implant depth was too low.A post-implant balloon valvuloplasty was done with 26mm non-abbott balloon due to moderate perivalvar leak (pvl).The final implant depth at non-coronary cusp (ncc) was 0mm and at left coronary cusp (lcc) was 4mm.The patient came back for two year follow up and increased gradient and marcoumar was started.The international normalized ratio (inr) range of 2.0 to 3.0.The computerized tomography (ct) scan confirmed there was no thrombus on the navitor valve.The patient was reported stable.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of paravalvular leak (pvl) and device stenosis was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received the cause of pvl could be due to procedural circumstances, however this cannot be determined.The cause of the reported device stenosis could not be conclusively determined.It is possible patient condition contributed to the reported event.However, this cannot be confirmed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23980032
Report Number2135147-2026-00119
Device Sequence Number4630086
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)260222
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number8943851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight81 KG